# SDR ASOA201001967

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 364-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AISLE FLOOR SEAT TRACK AT FS 364.00 TO FS 469.00 HAS GOUGE AND HAS AREAS OF CORROSION.  BLENDED CORROSION AREAS & FOUND TO BE OUT OF SERVICABLE LIMITS IAW SRM 53-21-49-101-001-A01.  COMPLIED WITH REO 670-53-00-249 AND INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801.
